# SDR SWIA202163789

- Difficulty date: November 2, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 37,344 hours, 26,739 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON LEFT HAND OUTER SKIN FROM FS 533 TO FS 549, BETWEEN STGR 16L AND STGR 17L.     (C-CHECK RO 1/13/2022)    REPAIRED DENTED AREA AT FUSELAGE STATION  FS 533.00 STGR 16L TO STGR 17L PER REO 670-53-31-749 REV -- DATED 2021-12-03. PLEASE REFERENCE CONTINUATION CARD FOR REPAIR DISPOSITIONS AND CORRECTIVE ACTIONS. NO OTHER DEFECTS NOTED.
